Go Back   NeuroTalk Support Groups > >

Medications & Treatments For discussion about medications and treatments for any disease or health condition, including issues of medication toxicity.

Diazepam withdrawal . Help please

Reply
 
Thread Tools Display Modes
Old 08-18-2017, 10:27 AM   #11
TERRY_20
Junior Member
 
Join Date: Aug 2017
Location: Staffordshire_UK
Posts: 14
My Mood: Diazepam withdrawal . Help please
Default

Quote:
Originally Posted by Johnsonsyard View Post
Hi been taking diazepam for over 3 years . 2mg at night for muscle spasm and decided to try to cone off it as I don't think it's doing me any good. I feel very hyped up restless and anxious tinnitus worse and pain worse after reducing by half over last week. Can anyone advise what I should be doing and what to expect ? What s going on? Many thanks any comment really appreciated .
Hi Johnsonsyard,

I've been taking diazepam for years i used to be on 40mg daily and now it's 5mg to carm my brains cell ceptors plus anxiety with my seizures.

I suffer spasms in the leg from lupus etc and i take 500mg of paracetamol at night and it's stopped it, the main time they show up is in flares but not so much in tightness.
If the drugs hyping you then it does'nt suite you at all but you need to come off it slowly by reducing a tablet daily, pulling of meds straight away causes more harm to a person than good.

Terry
TERRY_20 is offline   Reply With Quote
Old 08-18-2017, 06:43 PM   #12
PamelaJune
Senior Member
 
PamelaJune's Avatar
 
Join Date: Dec 2013
Location: Where my heart is
Posts: 1,123
Default

Hi there, sorry for long delay in reply, I've been on a roller coaster ride with severe back problems been in hospital 7 times this year so far and going in for major surgery mid September for more spine fusion. Feeling sad and stressed.
Quote:
Originally Posted by Wiix View Post
How's it going PJ?
__________________
I can still remember what life was like before pain became my life long companion
PamelaJune is offline   Reply With Quote
"Thanks for this!" says:
ger715 (08-19-2017)
Old 08-19-2017, 08:57 PM   #13
booklover
Junior Member
 
Join Date: Jul 2013
Location: Australia
Posts: 61
Default non addictive muscle relaxant medications

Quote:
Originally Posted by Johnsonsyard View Post
Hi been taking diazepam for over 3 years . 2mg at night for muscle spasm and decided to try to cone off it as I don't think it's doing me any good. I feel very hyped up restless and anxious tinnitus worse and pain worse after reducing by half over last week. Can anyone advise what I should be doing and what to expect ? What s going on? Many thanks any comment really appreciated .
Hi Johnsonsyard,

Nonaddictive medications sometimes used by pain specialists to treat long term symptoms of muscle spasm include baclofen or norflex. If it's still an issue maybe you could discuss trialling one of these options with your doctor?

Booklover
booklover is offline   Reply With Quote
"Thanks for this!" says:
PamelaJune (08-19-2017)
Old 10-22-2017, 05:19 AM   #14
John Nevro User
Junior Member
 
Join Date: Oct 2017
Location: Connecticut
Posts: 23
My Mood: Diazepam withdrawal . Help please
Default

Quote:
Originally Posted by TERRY_20 View Post
Hi Johnsonsyard,

I've been taking diazepam for years i used to be on 40mg daily and now it's 5mg to carm my brains cell ceptors plus anxiety with my seizures.

I suffer spasms in the leg from lupus etc and i take 500mg of paracetamol at night and it's stopped it, the main time they show up is in flares but not so much in tightness.
If the drugs hyping you then it does'nt suite you at all but you need to come off it slowly by reducing a tablet daily, pulling of meds straight away causes more harm to a person than good.

Terry
Have you considered that the Diazepam/Valium, is what is preventing you from having these issues? Diazepam is pretty easy to come of of, you just reduce the amount by a 1/2 table for two weeks, then a 1/4pill every day for a week or two, then every other day, and finally stop.your taking almost none, and stop. If you start feeling really bad, then the Diazepam was helping you.
John Nevro User is offline   Reply With Quote
"Thanks for this!" says:
PamelaJune (10-23-2017)
Reply

Tags
diazepam, half, reducing, week, worse

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off


Similar Threads
Thread Thread Starter Forum Replies Last Post
Questions: Marihuana/Diazepam/Viagra Socrates01 Traumatic Brain Injury and Post Concussion Syndrome 8 05-15-2017 01:10 PM
Cymbalta withdrawal mouse1 Traumatic Brain Injury and Post Concussion Syndrome 10 09-06-2013 04:33 PM
prednisone withdrawal cait24 Myasthenia Gravis 15 08-23-2013 03:04 PM
Valium/diazepam nukenurse Thoracic Outlet Syndrome 2 03-17-2012 06:39 PM
Diazepam Saffy SCS & Pain Pumps 5 08-25-2011 12:47 AM


All times are GMT -5. The time now is 08:24 AM.
Brought to you by the fine folks who publish mental health and psychology information at Psych Central Mental Health Forums

The material on this site is for informational purposes only, and is not a substitute for medical advice, diagnosis or treatment
provided by a qualified health care provider. Always consult your doctor before trying anything you read here.


Powered by vBulletin • Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.
Search Engine Optimisation provided by DragonByte SEO v2.0.31 (Lite) - vBulletin Mods & Addons Copyright © 2018 DragonByte Technologies Ltd.

All posts copyright their original authors Community Guidelines Terms of Use Privacy Policy